# SDR SWAA2024052881039

- Difficulty date: April 14, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE INLET COWL OUTER BARREL LOWER SKIN ANTI-ICE AIR GRILL OUTLET CRACKED AT 6 O'CLOCK. MARKED DOT 251-006<[01] ENG 1 INLET COWL WILL BE REPLACE USING TASK CARD 7111-E-17062-NG (REP - INLET COWL AND CRUSHABLE WEAR SPACERS) [TTG8Q00S71ZL];[02] VERIFIED STEP 1
